본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Characterization of Some Classes of Distributions Related to Operator Semi-stable Distributions

Joo, Sang Yeol   (Department of Statistics, Kangwon National UniversityUU0000037  ); Yoo, Young Ho   (Department of Statistics, Kangwon National UniversityUU0000037  ); Choi, Gyeong Suk   (Department of Statistics, Kangwon National UniversityUU0000037  );
  • 초록

    For a positive integer m, operator m-semi-stability and the strict operator m-semi-stability of probability measures on R^d$ are defined. The operator m-semi-stability is a generalization of the definition of operator semi-stability with exponent Q. Characterization of strictly operator na-semi-stable distributions among operator m-semi-stable distributions is given. Translation of strictly operator m-semi-stable distribution is discussed.


  • 주제어

    Operator semi-stability .   Semi-stability .   Operator stability .   Strictly semi-stability.  

  • 참고문헌 (21)

    1. Characterization of operator-semi-stable distributions , Chorny, V. , Mathematica Slovaca / v.39,pp.99-104,
    2. English translation , Krapavickaite, D. , Lithuanian Math. J. / v.20,pp.298-303,
    3. Linear forms and statistical criteria(in Russian) , Linnik, Y. , Ukrain. Math. Statist. and Pro. / v.5,pp.207-243;247-290,
    4. Sato, K. , L $\'{e}$ vy Processes and Infinitely Divisible Distributions / v.,pp.,
    5. Operator-stable probability distributions on vector groups , Sharpe, M. , Trans. Amer. Math. Soc. / v.136,pp.51-65,
    6. Solution to a functional equation and its application to some characterization problem , Shimizu, R. , Sankhy a, Ser.A / v.40,pp.319-332,
    7. Lectures on multivariate infinitely divisible distributions and operator-stable processes , Sato, K. , Technical Report Series, Lab.Res. Statist. Probab. Carleton Unvi. and Univ Ottawa / v.,pp.,
    8. English translation , Krapavickaite, D. , Lithuanian Math.J. / v.20,pp.111-118,
    9. Characterization of strictly operator semi-stable distributions , Choi, G. S. , J. Korean Math. Soc. / v.38,pp.101-123,
         
    10. Certain classes of probability distributions , Krapavickaite, D. , Litovsk. Mat. Sb. / v.20-4,pp.79-86,
    11. General characterization theorems for the Weibull and stable distributions , Shimizu, R.;Davies, L. , Sankhy a, Ser.A / v.43,pp.282-310,
    12. Completely operator-selfdecomposable distribut-ions and operator-stable distributions , Sato, K.;Yamazato, M. , Nagoya. Math. J. / v.97,pp.71-94,
    13. Linnik, Y. , Selected Translations in Math. Statist. and Pro.(English translation) / v.3,pp.1-90,
    14. Characteristic function satisfying a functional equation I , Shimizu, R. , Ann. Inst. Statist. Math. / v.20,pp.187-209,
    15. L $\'{e}$ vy, P. , Theorie de l'addition des variables aleatoires ($2^e$ ed.) / v.,pp.,
    16. Representation of operator semi-stable distributions , Choi, G. S. , Bull. Korean Math. Soc. / v.37,pp.135-152,
         
    17. Strictly operator-stable distributions , Sato, K. , J. Multivar. Anal. / v.22,pp.278-295,
    18. Semi-stable probability measures on $R^N$ , Jajte, R. , Studia Math. / v.61,pp.29-39,
    19. Characterization of some classes of multidimensional distributions related to semi-stable distributions , Choi, G. S. , Japan. J. Math. / v.21,pp.335-353,
    20. Generalized semistable probability distributions , Krapavickaite, D. , Litovsk.Mat.Sb. / v.20-2,pp.57-68,
    21. Solution of functional equations arising in some regression problems and a characterizations the Cauchy law , Ramachandran, B.;Rao, C. R. , Sankhya, Ser. A / v.32,pp.1-30,

 저자의 다른 논문

  • Joo, Sang-Yeol (19)

    1. 1999 "Limit Theorems for Fuzzy Martingales" Journal of the Korean Statistical Society 28 (1): 21~34    
    2. 2000 "On Designing a Distributed Management System with Reliability" International journal of reliability and applications 1 (2): 105~113    
    3. 2000 "Tests of Statistical Hypotheses for Gaussian Fuzzy Population" International journal of reliability and applications 1 (2): 145~154    
    4. 2001 "A Strong Law of Large Numbers for Stationary Fuzzy Random Variables" Journal of the Korean Statistical Society 30 (1): 153~161    
    5. 2001 "CONTINUITY OF THE ADDITION AND SCALAR MULTIPLICATION ON THE SPACE OF FUZZY SETS" The Korean journal of computational & applied mathematics, 한국전산응용수학술지 Series A 8 (2): 551~560    
    6. 2002 "Characterization of Tightness for Fuzzy Random Variables" 한국통계학회 논문집 = Communications of the Korean Statistical Society 9 (3): 871~876    
    7. 2002 "Performance and Fairness Analyses of a STA/LTA based Internet Congestion Algorithm" International journal of reliability and applications 3 (2): 99~112    
    8. 2003 "TIGHTNESS OF LEVEL-WISE CONTINUOUS FUZZY RANDOM VARIABLES" Journal of the Korean Statistical Society 32 (1): 73~83    
    9. 2005 "퍼지 랜덤 집합에 대한 중심극한정리" 퍼지 및 지능시스템학회 논문지 = Journal of fuzzy logic and intelligent systems 15 (3): 337~342    
    10. 2005 "Convergence in Probability for Weighted Sums of Fuzzy Random Variables" 한국통계학회 논문집 = Communications of the Korean Statistical Society 12 (2): 275~283    
  • Choi, Gyeong-Suk (7)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
  • 한국통계학회 : 저널
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기